Alert archive / Florida / Tornado Warnings in 2009
Tornado Warning 28, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 5, 2009, 2:21 PM EDT for Columbia County, Suwannee County, Florida. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2009, 2:21 PM EDT (18:21 UTC)
- Expired
- Jun 5, 2009, 2:37 PM EDT
- In force
- 16 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Columbia County, FL, Suwannee County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1737 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 051821
TORJAX
FLC023-121-051900-
/O.NEW.KJAX.TO.W.0028.090605T1821Z-090605T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT FRI JUN 5 2009
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN SUWANNEE COUNTY IN NORTHERN FLORIDA
WESTERN COLUMBIA COUNTY IN NORTHERN FLORIDA
* UNTIL 300 PM EDT
* AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
SOUTHWEST OF LAKE CITY...OR 12 MILES NORTH OF ICHETUCKNEE SPRINGS
STATE PARK...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINFIELD AND LAKE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3029 8271 3021 8260 3010 8260 3006 8277
3018 8286
TIME...MOT...LOC 1821Z 248DEG 17KT 3012 8283
$$
SHULER1 follow-up statement
000
WWUS52 KJAX 051837
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT FRI JUN 5 2009
FLC023-121-051847-
/O.CAN.KJAX.TO.W.0028.000000T0000Z-090605T1900Z/
SUWANNEE FL-COLUMBIA FL-
237 PM EDT FRI JUN 5 2009
...THE TORNADO WARNING FOR WESTERN COLUMBIA AND EASTERN SUWANNEE
COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3029 8271 3021 8260 3010 8260 3006 8277
3018 8286
TIME...MOT...LOC 1837Z 248DEG 17KT 3015 8275
$$
SHULERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:15 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 5, 2:15 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 PM EDT FRI JUN 5 2009 .SHORT TERM...THE MEAN LAYER (1000-500 MB) TROUGH AND FRONTAL BOUNDARY EXTENDS THRU N GA TO THE FL PANHANDLE NEAR PFN. MSAS ANALYSIS HAS SHOWN SEVERAL LOW CENTERED FORMING ALONG THE SFC BOUNDARY. AN IMPULSE PRODUCING BANDS OF STORMS CROSSED NE FL PRIOR TO MAX HEATING WITH WIND GUSTS OF 35 TO 50 MPH REPORTED. BREAKS IN THE CLOUDS OVER INLAND SE GA AND THE SUWANNEE VALLEY WILL ALLOW ANOTHER ROUND OF STORMS TO DEVELOP...HOWEVER DO NOT EXPECT A LONG ORGANIZED LINE AS THE LOW LEVEL JET WILL EXIT OFFSHORE. WATER VAPOR LOOP INDICATES A UPPER LOW IS FORMING AT THE BASE OF THE TOP NEAR AL/FL COAST. THIS LOW IS EXPECTED TO BE CUT-OFF FROM THE LONG WAVE TROUGH AND SETTLE OVER NORTH FL THIS WEEKEND. MEANWHILE A SURFACE LOW ALONG THE FRONT IS EXPECTED TO REST NEAR THE LOCAL FL/GA BORDER. LOW PRES SYSTEM WILL KEEP CLOUDS/RAIN CHANCES HIGH THRU THE WEEKEND. CAVEAT WILL BE DRIER AIR WRAPPING AROUND THE NORTH AND WEST SIDE OF THE LOW. GFS/NAM CURRENTLY SHOW MOST OF THE CWA WILL BE IN DEEP MOISTURE UNTIL SUNDAY AFTN. WILL KEEP LIKELY POPS (60-70%) SATURDAY AND GO WITH 40% SUNDAY. IF DRIER AIR DOES NOT PUSH INTO THE AREA SUN...THESE POPS MAY NEED TO BE ADJUSTED UP. MAX TEMPS WILL BE IN MID 80S SAT AND UPR 80S SUN. MIN TEMPS WILL BE MID 60S INLAND AND LOW 70S ALONG THE COAST. .LONG TERM (MON-FRI)...UPPER LOW WILL GRADUALLY SHIFT EAST AND WEAKEN KEEPING AREA UNDER WEAK TROUGHING ALOFT. LOW LEVEL RIDGE WILL BUILD ACROSS FL PENINSULA. HAVE GONE WITH A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING STORMS DRIVEN BY THE SEA BREEZES EACH DAY. SOME STORMS MAY BE ENHANCED BY MID LEVEL IMPULSES. TEMPS WILL BE NEAR CLIMO. && .AVIATION...FIRST WAVE OF TSRA MOVED THROUGH THE EAST COAST TERMINALS THIS MORNING WITH SECOND WAVE NOW MOVING INTO THE INTERSTATE 10 CORRIDOR. INTENSITY DOES NOT LOOKS QUITE AS STRONG WITH THE SECOND WAVE AND HAVE KEPT VCTS WITH TEMPO SHRA FOR THE AFTERNOON AND EVENING PORTION. ONCE ACTIVITY CLEARS...THERE WILL BE AN OPPORTUNITY FOR MVFR CIGS OVERNIGHT WITH ISOLATED POCKETS OF IFR TOWARD DAYBREAK AS WELL. && .MARINE...LOOKS LIKE ANOTHER SURGE IS IN STORE THIS EVENING WITH THE POTENTIAL ONCE AGAIN FOR SCEC CONDITIONS. WILL MONITOR CONDITIONS CLOSELY PRIOR TO ISSUANCE BEFORE MAKING FINAL DECISION ON FLAGS. LOW PRESSURE TO RESIDE OVER THE MAINLAND PORTIONS THROUGH THE WEEKEND WITH A SOUTH TO SOUTHWEST FLOW OVER THE WATERS. STILL DISAGREEMENT AMONG THE MODELS IN HOW FAST THIS LOW DISSIPATES OR MOVES OUT OF THE AREA. CURRENT FORECAST GRIDS SHOW SOUTH TO SOUTHWEST FLOW FOR AN EXTENDED PERIOD AND SEE NO REASON TO DEVIATE AT THIS POINT. && .PRELIMINARY POINT TEMPS/POPS... AMG 65 85 66 88 / 40 60 30 40 SSI 70 83 71 84 / 40 50 30 40 JAX 68 84 68 87 / 40 60 30 40 SGJ 70 83 70 85 / 40 60 30 40 GNV 67 84 66 88 / 40 60 30 40 OCF 68 85 67 88 / 40 60 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/DEESE/WALKER
Hazardous weather outlook, Jun 5, 6:00 AM EDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 AM EDT FRI JUN 5 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 600 AM EDT FRI JUN 5 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...WIDESPREAD SHOWERS AND STORMS THIS AFTERNOON... ...MINOR FLOODING TO CONTINUE ALONG THE ST MARYS RIVER NEAR MACCLENNY AND ALONG THE SATILLA RIVER NEAR ATKINSON... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY AS AN UPPER DISTURBANCE AND COLD FRONT APPROACH THE AREA. THE STORMS WILL FIRST FORM ALONG THE GULF COAST THIS MORNING AND SPREAD ACROSS THE REMAINDER OF THE AREA BY THE AFTERNOON. A FEW STORMS MAY BECOME STRONG WITH THE POTENTIAL FOR STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. THE SAINT MARYS RIVER NEAR MACCLENNY IS FORECAST TO SLOWLY FALL THE NEXT FEW DAYS BUT REMAIN ABOVE FLOOD STAGE. THE SATILLA RIVER NEAR ATKINSON IS CRESTING AND WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST FLOOD PRODUCTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COLD FRONT AND UPPER DISTURBANCE WILL STALL OVER THE AREA SATURDAY RESULTING IN A GOOD CHANCE OF THUNDERSTORMS. SOME STORMS MAY BE STRONG WITH STRONG WIND GUST POTENTIAL AND FREQUENT CLOUD TO GROUND LIGHTNING. SCATTERED MAINLY AFTERNOON AND EARLY EVENING STORMS ARE FORECAST SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Jun 5, 11:52 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1152 AM EDT FRI JUN 5 2009
FLZ036-037-040-051630-
ALACHUA-MARION-PUTNAM-
1152 AM EDT FRI JUN 5 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...NORTHERN MARION AND WESTERN PUTNAM COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 1230 PM EDT...
AT 1152 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF LOWELL...OR 11 MILES
EAST OF WILLISTON...MOVING NORTHEAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLEMINGTON...LOWELL...
REDDICK...MCINTOSH...ANTHONY...SPARR...CROSS CREEK...CITRA...
LOCHLOOSA AND JOHNSON THROUGH 1230 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2932 8241 2936 8241 2968 8200 2950 8194
2931 8198 2920 8231
TIME...MOT...LOC 1552Z 236DEG 20KT 2933 8228
TRABERTLocal storm report, Jun 5, 12:11 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1211 PM EDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM TSTM WND GST MAYPORT 30.38N 81.41W
06/05/2009 M0 MPH DUVAL FL ASOS
PK WND 25043MPH
&&
AWALKERSpecial weather statement, Jun 5, 12:35 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1235 PM EDT FRI JUN 5 2009
FLZ038-051700-
FLAGLER-
1235 PM EDT FRI JUN 5 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 100 PM
EDT...
AT 1235 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF PALM COAST TO 13 MILES SOUTHWEST OF BUNNELL...MOVING EAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ESPANOLA...PALM COAST...PALM COAST...BUNNELL AND FLAGLER BEACH
THROUGH 100 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2941 8115 2929 8114 2927 8141 2960 8140
2963 8133 2966 8125 2966 8123 2965 8122
2967 8121 2967 8120 2945 8110 2943 8110
TIME...MOT...LOC 1635Z 248DEG 18KT 2962 8122 2932 8138
SHULERSpecial weather statement, Jun 5, 12:39 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1239 PM EDT FRI JUN 5 2009
FLZ037-040-051745-
MARION-PUTNAM-
1239 PM EDT FRI JUN 5 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION AND
SOUTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 145 PM EDT...
AT 1239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
NORTHWEST OF FORT MCCOY TO 2 MILES WEST OF SUMMERFIELD...MOVING EAST
AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SPARR...SANTOS...REDDICK...OCALA...LOWELL...CITRA...ANTHONY...
BURBANK...BELLEVIEW AND SUMMERFIELD THROUGH 145 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2897 8224 2942 8221 2943 8218 2942 8215
2944 8212 2943 8209 2945 8205 2961 8205
2962 8204 2960 8169 2896 8166
TIME...MOT...LOC 1639Z 258DEG 21KT 2941 8200 2900 8207
SHULERLocal storm report, Jun 5, 12:47 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1247 PM EDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST NW PALM COAST 29.57N 81.21W
06/05/2009 E0 MPH FLAGLER FL EMERGENCY MNGR
EMERGENCY MNGR ESTIMATED THUNDERSTORM WIND GUST UP TO 50
MPH
&&
AWALKERLocal storm report, Jun 5, 1:09 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
109 PM EDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TORNADO 6 W BRUNSWICK 31.14N 81.57W
06/04/2009 GLYNN GA NWS STORM SURVEY
AN NWS STORM SURVEY DETERMINED THERE TO BE A BRIEF
TORNADO TOUCHDOWN LESS THAN A QUARTER OF A MILE EAST OF
THE INTERSTATE 95 AND HIGHWAY 17 JUNCTION...ALSO KNOWN AS
OCEAN HIGHWAY. THE TORNADO BEGAN OVER THE LITTLE SATILLA
RIVER BEFORE IMPACTING THE ROYAL OAKS SUBDIVISION WITH
EF-0 DAMAGE. THE TORNADO THEN MOVED ACROSS THE HIGHWAY
AND PRODUCED EF-1 DAMAGE TO THE SUNOCO GAS STATION.
RESIDENCES BEHIND THE GAS STATION EXPERIENCED EF-0
DAMAGE. THE TOTAL PATH WAS A HALF A MILE LONG AND 75
YARDS WIDE.
&&
DEESEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:27 AM EDT | Special Weather Statement | JAX | Gilchrist | 48 min |
| Jun 5, 10:27 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 48 min |
| Jun 5, 10:28 AM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jun 5, 11:01 AM EDT | Special Weather Statement | JAX | Clay, Duval | 44 min |
| Jun 5, 11:07 AM EDT | Special Weather Statement | JAX | Marion, Putnam | 38 min |
| Jun 5, 11:31 AM EDT | Special Marine Warning | JAX | 119 min | |
| Jun 5, 11:34 AM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 5, 11:37 AM EDT | Special Weather Statement | JAX | Saint Johns | 38 min |
| Jun 5, 11:44 AM EDT | Special Weather Statement | JAX | Suwannee | 31 min |
| Jun 5, 11:45 AM EDT | Special Weather Statement | JAX | Marion | 30 min |
| Jun 5, 11:49 AM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Jun 5, 11:52 AM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jun 5, 12:06 PM EDT | Special Marine Warning | JAX | 84 min | |
| Jun 5, 12:31 PM EDT | Special Marine Warning | JAX | 89 min | |
| Jun 5, 12:35 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| Jun 5, 12:39 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 66 min |
| Jun 5, 12:53 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 5, 1:47 PM EDT | Extreme Wind Warning | JAX | 6 min | |
| Jun 5, 1:49 PM EDT | Tornado Warning | JAX | Columbia, Suwannee | 41 min |
| Jun 5, 2:36 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 39 min |
| Jun 5, 4:07 PM EDT | Special Weather Statement | JAX | Nassau | 53 min |
Nearby
Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.